Network uniformity deficit and its reduction
Doklady Akademii Nauk, Tome 318 (1991) no. 1, pp. 43-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_318_1_a8,
author = {V. A. Trubin},
title = {Network uniformity deficit and its reduction},
journal = {Doklady Akademii Nauk},
pages = {43--47},
year = {1991},
volume = {318},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_318_1_a8/}
}
V. A. Trubin. Network uniformity deficit and its reduction. Doklady Akademii Nauk, Tome 318 (1991) no. 1, pp. 43-47. http://geodesic.mathdoc.fr/item/DAN_1991_318_1_a8/